MathSciNet Relay Station
MathSciNet bibliographic data
MR857378 32C10 (32J15 32L25 53C25)
Poon, Y. Sun Compact self-dual manifolds with positive scalar curvature. J. Differential Geom. 24 (1986), no. 1, 97–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement